EconPapers    
Economics at your fingertips  
 

On a seasonally oscillating growth function

I.F. Somers

Fishbyte, 1988, vol. 6, issue 1, 8-11

Keywords: Growth rate; Fish; Mathematical models (search for similar items in EconPapers)
JEL-codes: Q00 (search for similar items in EconPapers)
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://pubs.iclarm.net/Naga/na_2914.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wfi:wfbyte:39518

Access Statistics for this article

More articles in Fishbyte from The WorldFish Center Contact information at EDIRC.
Bibliographic data for series maintained by William Ko ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-20
Handle: RePEc:wfi:wfbyte:39518